Journal of the Mathematical Society of Japan

Closed hypersurfaces with constant mean curvature in a Riemannian manifold

Kentaro YANO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 17, Number 3 (1965), 333-340.

Dates
First available in Project Euclid: 16 December 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1260975300

Digital Object Identifier
doi:10.2969/jmsj/01730333

Mathematical Reviews number (MathSciNet)
MR0184184

Zentralblatt MATH identifier
0142.19301

Subjects
Primary: 53.74

Citation

YANO, Kentaro. Closed hypersurfaces with constant mean curvature in a Riemannian manifold. J. Math. Soc. Japan 17 (1965), no. 3, 333--340. doi:10.2969/jmsj/01730333. https://projecteuclid.org/euclid.jmsj/1260975300


Export citation